# SDR ASAA2016092818142

- Difficulty date: September 28, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 34,850 hours, 10,460 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10459
- Condition: Failed
- Location: Ac Bay
- Part time: 30,172 hours, 9,948 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES DURING RECALL, EXTINGUISHES WITH RESET.  GROUNDED, YES.  LEFT PACK LOGGED THIS PACK TCV.  INITIAL EVALUATION REVEALED NO DEFECTS.  REMOVED & REPLACED LEFT PACK TCV.  OPS CHECK NORMAL, REF AMM 21-51-10.
